RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 6, Pages 860–870 (Mi mz1122)  

This article is cited in 1 scientific paper (total in 1 paper)

Henstock and McShane integrals for Banach-valued functions

A. P. Solodov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm1122

Full text: PDF file (224 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:6, 723–730

Bibliographic databases:

UDC: 517
Received: 05.05.1997
Revised: 30.07.1998

Citation: A. P. Solodov, “Henstock and McShane integrals for Banach-valued functions”, Mat. Zametki, 65:6 (1999), 860–870; Math. Notes, 65:6 (1999), 723–730

Citation in format AMSBIB
\Bibitem{Sol99}
\by A.~P.~Solodov
\paper Henstock and McShane integrals for Banach-valued functions
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 6
\pages 860--870
\mathnet{http://mi.mathnet.ru/mz1122}
\crossref{https://doi.org/10.4213/mzm1122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728286}
\zmath{https://zbmath.org/?q=an:0962.28006}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 6
\pages 723--730
\crossref{https://doi.org/10.1007/BF02675587}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600028}


Linking options:
  • http://mi.mathnet.ru/eng/mz1122
  • https://doi.org/10.4213/mzm1122
  • http://mi.mathnet.ru/eng/mz/v65/i6/p860

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Solodov, “On the limits of generalization of the Kolmogorov integral”, Math. Notes, 77:2 (2005), 232–245  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:362
    Full text:172
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020